# SDR MFGA20230405001

- Difficulty date: April 2, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N412GJ
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK412
- Aircraft time: 10,373 hours, 8,985 cycles
- Engine: Pwc JT15D5D
- Engine time: 8,312 hours, 7,360 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gasket
- Part number: ST327201
- Part serial: NA
- Condition: Unknown
- Location: Zone 400
- Part time: 703 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CRE REPORTED: LH ENGINE FIRE PUSH LIGHT ILLUMINATED IN FLIGHT. OCCURED APPROXIMATELY 20 MINUTES INTO FLIGHT, LIGHT EXTINGUISHED WHEN THROTTLE WAS RETARDED.
